# SDR QXEA0100913

- Difficulty date: June 6, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 4,891 hours, 6,811 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND LOWER COWL, INBOARD DOOR 423AL FORWARD APERTURE FLANGE ON LOWER COWL STRUCTURE IS CHAFED .625 INCHES LENGTH, .187 INCHES WIDE AND .025 DEEP, LOCATED APPROXIMATELY 3.5" BELOW UPPER LATCH CUT-OUT. REPAIRED IAW DHC-8 SRM 51-40-00 AND HORIZON AIR EA 2-71-140.
